# SDR UALA2009052601508

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 52,547 hours, 19,021 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 368
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE HYDRAULIC PUMP FAILURE.  RTFL.  REPLACED NR 1 ENG HYD PUMP.  ALSO REPLACED ENG PUMP CASE DRAIN FILTER AND HP FILTER.  BOTH FILTERS CHECK NORMAL.
